# SDR UIEA2019111405906

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,889 hours, 15,776 cycles
- System (JASC): 3710 · Vacuum Distribution System
- Part: Manifold
- Condition: Disconnected
- Location: Vacuum Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, CARGO DET AIR STATUS MESSAGE DISPLAYED.( T/S USING FIM 26-16 FAULT TREE 813. REPLACED PRESSURE SWITCH S454 AND PROBLEM REMAINS. OFF PART (PN: 32V92, SN: NSN). RE-RAN FIM TO STEP 31. SUSPECT FAULTY BLOWER MOTOR M716. SEE ITEM M9 FOR DISCREPANCY IAW B767 AMM 26-16-02. BLOWER HAS 115V AT PIN 1 & 2  WITH U35 C/B PULLED.   LP 1111641 - M9: REMOVED & REPLACED SMOKE DETECTOR BLOWER #1 FWD, OPS CHECK GOOD, MESSAGE CLEARED. OFF PART (PN: 033638, SN: A04563)  LP 1111643 - M14: PLACED CARGO DET AIR ON MEL 26-14-01, DMI 120576. (M) PROCEDURES C/W. INOP PLACARDS INSTALLED. NO OTHER DEFECTS NOTED AT THIS TIME.   LP 1111645 - ITEM 2: VERIFIED POWER AT BLOWERS 1&2  (M718/M719) PER WDM 26-16-21. CHECKED PLUMBING FROM SMOKE EJECTOR VALVE. FOUND VACUUM MANIFOLD DISCONNECTED, RESECURED IAW AMM 26-19-04. SMOKE DETECTION SYSTEM OPS NORMAL. THIS CLEARS MDDR 120576. PLACARDS REMOVED. )
